<i>K</i>-Functional, Weighted Moduli of Smoothness, and Best Weighted Polynomial Approximation on a Simplex
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  1999, Vol. 15 Issue (3): 395-406    DOI: 10.1007/BF02650734
articles Current Issue | Next Issue | Archive | Adv Search  |   
K-Functional, Weighted Moduli of Smoothness, and Best Weighted Polynomial Approximation on a Simplex
Song Li
Department of Mathematics, Zhejiang University, 310027, Hangzhou, P.R.China
 Download: PDF (192 KB)   HTML (0 KB)   Export: BibTeX | EndNote (RIS)      Supporting Info
Abstract An inverse theorem for the best weighted polynomial approximation of a function in (S) is established. We also investigate Besov spaces generated by Freud weight and their connection with algebraic polynomial approximation in , wherewα is a Jacobi-type weight on S, 0<p ≤ ∞,S is a simplex and Wλ is a Freud weight. For Ditzian-Totik K-functionals on Lp(S), 1 ≤p ≤ ∞, we obtain a new equivalence expression.
Service
E-mail this article
Add to my bookshelf
Add to citation manager
E-mail Alert
RSS
Articles by authors
Song Li
Key wordsWeighted moduli of smoothness   K-functional   Best weighted polynomial approximation   Simplex     
Received: 1998-03-06;
Cite this article:   
Song Li. K-Functional, Weighted Moduli of Smoothness, and Best Weighted Polynomial Approximation on a Simplex[J]. Acta Mathematica Sinica, English Series, 1999, 15(3): 395-406.
URL:  
http://www.actamath.com/Jwk_sxxb_en//EN/10.1007/BF02650734      or     http://www.actamath.com/Jwk_sxxb_en//EN/Y1999/V15/I3/395
 
[1] Z Ditzian, V Totik. Moduli of Smoothness. New York: Springer-Verlag, 1987
[2] Z Ditzian, D Jiang, D Leviatan. Inverse theorem for best polynomial approximation in Lp, 0<p<1. Proc Amer Math Soc, 1994, 120(1): 151-154
[3] H Berens, Y Xu.K-moduli, moduli of smoothness, and Berenstein polynomials on a simplex. Indag Mathem N S 1991, 2(3): 411-421
[4] Z Ditzian, X Zhou. Optimal approximation class for multivariate Bernstein operators. Pacific Jour of Math, 1993, 158(1): 93-120
[5] H Berens, H J Schmid, Y Xu. Bernstein-Durrmeyer polynomial on a simplex. J Approx Theory, 1992, 68(3): 240-261
[6] W Chen, Z Ditzian. Best polynomial and Durrmeyer approximation in Lp(S). Indag Mathem N S, 1991, 2(4): 437-452
[7] Song Li. Bernstein-Kantorovich operators on a simplex. Chinese J Approx Theory Appl, 11(3): 11-21
[8] Z Ditzian, V H Hristov, K G Ivanov. Moduli of smoothness and K-functionals in Lp, 0<p<1. Constr Approx, 1995, 11(1): 67-83
[9] Z Ditzian, D S Lubinsky. Jackson and smoothness theorems for Freud weights in Lp(0<p ≤ ∞). Constr Approx, 1997, 13(1): 99-151
[10] Z Ditzian, V Totik. Remarks on Besov spaces and best polynomial approximation. Proc Amer Math Soc, 1988, 104(4): 1059-1066
[11] Song Li. The equivalence relations between the Ditzian-Totik moduli of smoothness and best polynomial approximation in the Besov spaces. J Math Anal Appli, 1997, 215(1): 1-14.
[12] R A Devore, X M Yu.K-functionals for Besov spaces. J Approx Theory, 1991, 67(1): 38-50
[13] Song Li. The characterization of the best approximation, best approximation elements and a kind of linear operators in the Besov type spaces. Acta Math Sinica, 1997, 13(4): 527-536
No Similar of article
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7